# SDR 2008UALA02180

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 34,318 hours, 13,036 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT FROM APPROX ROW 15-16, AFT IS ILLUMINATED.  AFTER SWAPPING BATTERY PACKS WAS NO HELP, THE ORIGINAL CONFIG WAS RESTORED AND LIGHTS WENT OUT AND STARTED WORKING PROPERLY.  NO REPEATS.
